# SDR UPS04842631

- Difficulty date: June 15, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 76,292 hours, 24,032 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, FUSELAGE SKIN CRACKED AT RIGHT AFT HEAT EXCHANGER CUTOUT STA -12, L27R.  REPAIRED PER UPS EO 5330-4732D.
